# SDR SIMA202108243001

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 48,995 hours, 44,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 AND #5 SECTIONS OF FLOOR EMER LIGHTS INOP AND L/H AND R/H OVER WING INTERNAL LIGHTS INOP-C/A-REF TURNOVER, INSTALLED ORIGINAL #5 EMERG LIGHT INVERTER IAW AMM 33-50-11 AND TRANSFERRED THIS DISCREPANCY TO LOG PG 4734713, ITEM 1 FOR FERRY FLIGHT PURPOSES.
